# SDR AALA200910576

- Difficulty date: December 17, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 60,013 hours, 31,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS TEST DIM.
